# SDR U2RA201207190002

- Difficulty date: July 3, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B07498206
- Condition: Cracked
- Location: Bs 2180-2200
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT BS 2180 TO 2200 LBL 20, SUPPORT STRAP FOUND CRACKED. CRACK LENGTH .4" GENERATED FROM INSPECTION CARD 53-862-01-01.
